# SDR YENA2021041600246

- Difficulty date: April 11, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 79,584 hours, 29,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ball Lock
- Condition: Out Of Alignment
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, MISALIGNED SLIDE WING 193AT FLUSH BALL LOCK ; REF AEROMAN NR 2021-113247 WO 2021-116/1 R & R  SLIDE WING 193AT IAW AMM 25-63-42-000-001-A
